A simple depolarization criterion for light

Impacto

Downloads

Downloads per month over past year

Espinosa Luna, Rafael and Atondo Rubio, Gelacio and Hinojosa Ruiz, Sinhué Lizandro and Bernabeu Martínez, Eusebio (2011) A simple depolarization criterion for light. Optik, 122 (5). pp. 407-410. ISSN 0030-4026

[thumbnail of Bernabeu,E14.pdf]
Preview
PDF
314kB

Official URL: http://dx.doi.org/10.1016/j.ijleo.2009.11.033




Abstract

A simple depolarization criterion for light is proposed. This criterion is based on the depolarization part derived from the degree of polarization formulation. Some reported Mueller matrices are employed to test its reliability and usefulness. Results prove that the criterion proposed can be employed as the first step to test the physical consistency of Mueller matrices.


Item Type:Article
Additional Information:

© 2010 Elsevier GmbH.
R. Espinosa-Luna, E. Bernabeu and G. Atondo-Rubio express their gratitude to CONACYT (project 83182) for the support provided for the realization of this work. This work has been realized under the GIPYS initiative (Grupo Interinstitucional de Polarización y Scattering).

Uncontrolled Keywords:Mueller Matrices, Polarization, Index, Q(M)
Subjects:Sciences > Physics > Optics
ID Code:26178
Deposited On:16 Jul 2014 11:52
Last Modified:31 Dec 2020 00:03

Origin of downloads

Repository Staff Only: item control page